Blonanserin Induced Hypokinesia and Tardive Dyskinesia

Saraswathy GR, Virupaksha HS
2015 Journal of Molecular Biomarkers & Diagnosis  
A 27 year old male diagnosed with psychosis, who was treated with Risperidone followed by aripiprazole was reported to present with adverse effects. Hence the therapy was changed to Blonanserin. It is a dopamine serotonin antagonist which has got fewer propensities to cause tardive dyskinesia (TD) than conventional antipsychotics and other atypical antipsychotics. This is a report on blonanserin induced hypokinesia followed by TD in the form of perioral tremors in a mid-aged male patient
more » ... male patient diagnosed with psychosis. There have been no reports on TD induced by blonanserin. Clinicians must be aware of the possibility of the patients developing hypokinesia and TD when they are treated with the supposedly safe atypical antipsychotics like blonanserin.
doi:10.4172/2155-9929.1000254 fatcat:zsdcg6rtrrg5te6ltgxzodmyhy